Rational points of bounded height on Fano varieties

Jens Franke, Yuri I. Manin, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)421-435
Number of pages15
JournalInventiones Mathematicae
Volume95
Issue number2
DOIs
StatePublished - Jun 1989

Fingerprint

Fano Variety
Rational Points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rational points of bounded height on Fano varieties. / Franke, Jens; Manin, Yuri I.; Tschinkel, Yuri.

In: Inventiones Mathematicae, Vol. 95, No. 2, 06.1989, p. 421-435.

Research output: Contribution to journalArticle

Franke, Jens ; Manin, Yuri I. ; Tschinkel, Yuri. / Rational points of bounded height on Fano varieties. In: Inventiones Mathematicae. 1989 ; Vol. 95, No. 2. pp. 421-435.
@article{0ef48f3a9dd14cd7a564e9130bb45803,
title = "Rational points of bounded height on Fano varieties",
author = "Jens Franke and Manin, {Yuri I.} and Yuri Tschinkel",
year = "1989",
month = "6",
doi = "10.1007/BF01393904",
language = "English (US)",
volume = "95",
pages = "421--435",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Rational points of bounded height on Fano varieties

AU - Franke, Jens

AU - Manin, Yuri I.

AU - Tschinkel, Yuri

PY - 1989/6

Y1 - 1989/6

UR - http://www.scopus.com/inward/record.url?scp=34249965388&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249965388&partnerID=8YFLogxK

U2 - 10.1007/BF01393904

DO - 10.1007/BF01393904

M3 - Article

VL - 95

SP - 421

EP - 435

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 2

ER -